# SDR DALA2016061804853

- Difficulty date: June 17, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1320 S26L DENTED FRAME.  CUT OUT DAMAGE IAW SRM, INSTALLED REPAIR IAW SRM.
